| Model Number |
0684-00-0295-05 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that the mega 7.5 fr.40cc intra-aortic balloon (iab) had catheter blockage and pressure sensing failure were discovered, rendering the catheter unusable during use.There was no patient harm or injury.
Additional Manufacturer Narrative
Due to characterization limit e1: event site telephone: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id #(b)(4).
Additional Manufacturer Narrative
Updated fields - b4, e1, g3, g6, h2, h6 (health effect clinical code), h11 corrected fields - d4 (serial number, unique identifier (udi).
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields b4 d9 g3 g6 h2 h3 h6 type of investigation investigation findings investigation conclusions h11 no decon or visual inspection performed since product was not returned and could not be evaluated therefore we were unable to confirm or determine a root cause for the reported failure the failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.
Event or Problem Description
N/a.